Entire functions that share a function with their first and second derivatives

Volume 104 / 2012

Feng Lü, Junfeng Xu Annales Polonici Mathematici 104 (2012), 81-96 MSC: Primary 30D35; Secondary 30D45. DOI: 10.4064/ap104-1-6

Abstract

Applying the normal family theory and the theory of complex differential equations, we obtain a uniqueness theorem for entire functions that share a function with their first and second derivative, which generalizes several related results of G. Jank, E. Mues & L. Volkmann (1986), C. M. Chang & M. L. Fang (2002) and I. Lahiri & G. K. Ghosh (2009).

Authors

  • Feng LüCollege of Science
    China University of Petroleum
    Qingdao 266555, Shandong, China
    e-mail
  • Junfeng XuDepartment of Mathematics
    Wuyi University
    Jiangmen, Guangdong, 529020, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image